# SDR 96ZZZM462

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON AND UNDER COCKPIT FLOOR PANEL AT F/E RT SEAT TRACK.  REPLACED SEAT TRACK SUPPORT ANGLE AND CORRODED FLOOR PANEL PER SRM 51-10-1 PAR 4 AND SRM 51-30-2.
